# SDR SWIA202503171109

- Difficulty date: November 9, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,962 hours, 28,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OTBD FLAP HAS GOUGE ON LWR SURFACE INBD OF CENTER FARING @ 41/2" FROM T/E     (C-CHECK RO 3/14/2025)    CUT OUT DAMAGE AND PERFORMED SKINS AND PLATINGS, METALLIC OUTBOARD FLAP REPAIR TYPE III. REF. CRJ700 SRM 57-53-01-201-001-A01 REPAIR TYPE III.COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
